# SDR JR2R20180213189

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug MD 83
- Aircraft serial: 49424
- Aircraft time: 63,626 hours, 53,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9911842111
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME ANGLE CRACKED.  REMOVED AND REPLACED THE ANGLE IAW IAW SRM 51-30-5.
